MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY SYSTEM V3.0
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Nausea (1970); Syncope/Fainting (4411)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neuronetics was contacted by a provider reporting that one of their patients became nauseous during his first treatment session and treatment was paused.The patient began burping before passing out.Patient reportedly experienced a brief period of shaking before quickly "falling asleep".The provider assessed the patient and concluded that patient most likely experienced a vasovagal response but sent patient to the emergency room for further evaluation.Patient was noted to have a history of syncopal episodes with the most recent occurring in (b)(6) 2024.Upon investigation, the treatment location that was used suggests that the coil placement may have been too close to the patient's motor strip based on the patient's stature and size which could have resulted in the reported adverse event.Patient will be following up with cardiology for clearance to return to treatment as this is the patient's second syncopal episode within a 3-month period.
 
Event or Problem Description
Neuronetics was contacted by a provider that reported one of their patients became nauseous and proceeded to pass out during his first treatment session.The treater noted that while the patient was passed out, he experienced a period of "brief shaking" before falling "into a deep sleep" and began to snore.Patient was sent to the er as a precaution.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
MDR Report Key19511418
Report Number3004824012-2024-00016
Device Sequence Number20707478
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY SYSTEM V3.0
Device Catalogue Number81-01335-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUSTEDO XR 36 MG; BUSPAR 30 MG BID; KLONOPIN 1 MG BID; MELOXICAM 15 MG BID; PRIMIDONE 50 MG QD; TRAZODONE 25-50 MG QHS; ZOLOFT 100 MG QD
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale
Patient Weight144 KG
Patient RaceWhite